Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taken yaz, period started, yeast infection, irritation, white discharge

ive been taking yaz for about 3 months now. i started my period on the 5th and it lasted a couple days. but then i feel like i got a yeast infection because it was very irritated down there. but for the past two days ive had whitish discharge with a little bit of pinkish. there is no burning when i pee just some itching on the outside and the discharge. im very concerned. please help.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
1. Oral contraceptive pills is a risk factor for candidial infection. your symptoms are suggestive of vulvitis and urinary tract infection
2. Oral anti-fungal medication and candid-B cream for local application should take care of vulvitis
3. Urine alkaliniser syrup shud take care of your burning micturition
4. Doing a urine culture & sensitivity test is advisable along with checking blood sugar levels to rule out diabetis mellitus.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor